# SDR AJXA2022041100015

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N868DM
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 15,563 hours, 9,881 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Reservoir
- Part number: 1711084003
- Part serial: 211
- Condition: Fault Message
- Location: Zone 400
- Part time: 15,563 hours, 9,881 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ITS FLIGHT FROM FXE TO OAK  THE PILOTS RECEIVED A MESSAGE ON THE EICAS THAT THERE WAS LOW HYDRAULIC VOLUME IN THE B SYSTEM. THE HYDRAULIC SYSTEM WAS ALSO INDICATING THAT IT WAS AT 67% WHICH IS WELL WITHIN THE NORMAL OPERATING RANGE.  WHEN THE AIRCRAFT RETURNED TO FXE WE INSPECTED THE CONNECTIONS, CLEANED THE CONNECTOR TO THE LOW LEVEL SWITCH AND RECHECKED THE SYSTEM FOR THE LOW LEVEL B SYSTEM MESSAGE BUT WE WERE UNABLE TO DUPLICATE THE FAULT. THE MAINTENANCE WAS SIGNED OFF AND THE AIRCRAFT RETURNED TO SERVICE.
